# SDR BJNA95810

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1518399
- Condition: Corroded
- Location: Bs 947.5
- Part time: 57,970 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FLOOR BEAM UPPER CHORD DUE TO CORROSION AT BS 947.5 WL 208.1 RBL 7 TO RBL 54 IAW SRM 53-10-9, FIG 2.  (M)
